So, I know where my mood will go the next three months: down. The reasons are plentiful, but the main reason is that I need to change my primary antidepressant due to too many adverse effects. I’ve already tried sertraline, which didn’t help me as much as I needed, even in combination with mirtazapine and CBT. The mirtazapine helps me sleep, and that is really awesome. It’s practically better than a sleeping pill, I cannot stay awake even if I want to! It’s such a relief. Also, it made me feel things more clearly, so I really like it, even though anger was my first new emotion. After phasing out (you should never quit an antidepressant “cold turkey”!) the sertraline, I started with venlafaxine, which is an SNRI rather than a SSRI. The noradrenalin reuptake inhibitor should, at least on paper, be more suitable for my specific type of disorder, but I cannot take the side effects. So, yesterday I started, naturally after consulting my psychiatric MD, the phasing out of the venlafaxine. It’s scary, but I’m sure that it’s the right way to go. There must be something more suitable for me among the antidepressants.

Also, I have a massive amount of work ahead of me, even though we actually employed a new person just to relieve me of my time-consuming day-to-day duties. That way I’ll be free to focus on the more demanding and, for me, interesting areas of my duties. I’ll continue working with digital marketing, as well as printed, and develop a CI for one of the two companies. We are in dire need of a firm hand when it comes to this, so this will be a very rewarding area to focus on, which I guess will be positive rather than stressful.

Also, one of my best friends has become ill with a form of cancer. She’s one of the best people I’ve ever met, with a perfect husband and children. She’s highly intelligent, caring and funny, and really, the best kind of friend one can be. She’s always been there for me, even though we have lived very different lives and battled our different problems. I really dislike to use the word “unfair” when it comes to a natural thing, but that’s how it feels. I cannot for the life of me make sense of this ailment, and she really does not deserve to muster through such a painful treatment. There’s no real reason to worry, I know the statistics and prognosis, so that’s really no concern of mine. But the treatment…I just saw her yesterday, and to see such a strong person becoming that weak after just one chemotherapeutic treatment made me feel like my heart was broken. I’m happy that she has a very able support in her family and friends, though.

Today’s picture is on the lighter side, as a contrast. My Pantone matching charts for correct adjusting of colours for print and CI use.